# SDR UALA2008111302843

- Difficulty date: May 17, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,186 hours, 6,656 cycles
- Engine: Pwa PW4077
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Faulty
- Location: Rt Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"STAB AUTO SHUTDOWN" STATUS MSG IS DISPLAYED ON EICAS. STAB SYS GND TEST FAILS. EXISTING FAULTS MAINT MSG 27-10007, 27-10010..UNABLE TO CONTROL STAB TRIM USING RT STAB TRIM CUTOUT SWITCH, STAB CONTINUES TO MOVE WITH SWITCH IN CUTOUT.  REPLACED STCM SHUTOFF VALVE. PERFORMED OPS CHECK. OPS CHECKED NORMAL. FAILED STABILIZER SYS GROUND TEST.  REPLACED RELAY K27008,REF WD27-41-13,NO HELP. ORDERED ACE FROM LAX. NO "STAB AUTO SHUTDOWN" MSG ON EICAS.  RT NOW ACFT FAILED STABILIZER TEST RT AFTER RT STAB CUTOUT TEST.  R & R RT ACE, NO HELP.  REINSTALLED ORIGINAL UNIT. ACP FIM 27-1008 AND RPL STAB CUTOUT SWITCH.  PASSED STABILIZER TEST.  NO STATUS MESSAGES OR EXISTING FAULTS. STAB DID NOT MOVE WITH SWITCHES IN CUTOUT.
